Congruences on *-Simple Type A I-Semigroups
Keywords:Type A I-semigroup, *-locally idempotent-separating, cancellative monoid congruence, generalized Bruck-Reilly *-extensions
This paper obtains a characterisation of the congruences on *-simple type A I-semigroups. The *-locally idempotent-separating congruences, strictly *-locally idempotent-separating congruences and minimum cancellative monoid congruences, are characterised.
Download data is not yet available.
How to Cite
Ndubuisi, U., U.I, A.-I., & O.G, U. (2019). Congruences on *-Simple Type A I-Semigroups. JOURNAL OF ADVANCES IN MATHEMATICS, 16, 8199–8207. https://doi.org/10.24297/jam.v16i0.7980
All articles published in Journal of Advances in Linguistics are licensed under a Creative Commons Attribution 4.0 International License.